Jump to content
vanilia

when do side effects start (IF)?

Recommended Posts

after what time you start seeing side effects with proscar (finasteride), if you see them?

started taking proscar 1.25mg 3x times a week one week ago, so far no sides. And after which time hair should stop fall out? 3 months?

Share this post


Link to post
Share on other sites

everyone is different.

some say sides crept up on them over a long time.

some say sides were apparent within the first month.

it all depends on your body. I have been on fin for almost 2 years now and no complaints

  • Like 1

Share this post


Link to post
Share on other sites

yup, the previous poster nailed it IMO. In terms of results, at the minimum it would take 3 months just to start seeing a decrease in hair loss. I wouldnt evaluate its effectiveness until 1 year and if you are a responder by that point then the study averages show peak results at 2 years time.

Share this post


Link to post
Share on other sites

In my experience the side effects took about a month, however, some guys don't get side effects at all. 


I do not provide medical advice, recommendations, all responses are my opinion.

My Hair Transplant Journey

Melvin- Associate Publisher and Forum Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Follow our Social Media Instagram @thehairtransplantnetwork FacebookPintrest, Linkedin and YouTube.

 

Share this post


Link to post
Share on other sites

I started to get some side effects from finesteride 1,25mg (i have proscar which i cut into 4 pieces) already after 3rd usage :/ To get it hard was taking almost 2 minutes, not 20-30 seconds like before and my penis felt like something is holding down the head...hard to describe, like something is closing there...i started to panic... so i stopped taking it for now and it seems to get better already after 3 days. Is this not too soon for side effects? Was it maybe placebo?

So what are my options now?  topical finasteride? taking only 0,5mg or something like this 3 times a week?

Share this post


Link to post
Share on other sites

I experienced side effects - liquid semen and testicular pain for two days - in the first month, then they went away. Currently, after two years, perhaps I'm experiencing again testicular pain, but I have to assess if it's due to finasteride or other problems.

Erectile Dysfunction is a common side effect, however yours could be a psychological side, it seems to me that you got it too quickly. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×